Some Separation Axioms in Soft Biminimal Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-46 Number-4
Year of Publication : 2017
Authors : R. Gowri, S. Vembu
  10.14445/22315373/IJMTT-V46P535

MLA

R. Gowri, S. Vembu "Some Separation Axioms in Soft Biminimal Spaces", International Journal of Mathematics Trends and Technology (IJMTT). V46(4):242-249 June 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
The aim of the present paper is to introduce and investigate some separation axioms soft Ti-space (i=0,1,2) by using only pair of distinct soft points and we study some of their properties.

Reference
[1] Boonpok, C. 2010. Biminimal structure spaces, International Mathematical Forum, 15(5), 703-707.
[2] Cagman,N., Enginoglu, S. 2010. Soft set theory and uni-int decision making, European Journal of Operational Research 207(2), 848-855.
[3] Cagman, N., Karatas, S., Enginoglu, S. 2011. Soft topology, Computers and Mathematics with Applications 62, 351-358.
[4] Caldas, M., Jafari, S. 2003. On some low separation axioms in topological spaces, Houston Journal of Math., 29, 93-104.
[5] Georgiou, D.N., Megaritis, A.C., Petropoulous, V.I. 2013. On Soft Topological Spaces, Appl. Math. Inf. Sci. 7, no. 5, 1889-1901.
[6] Gowri, R., Vembu, S. 2015. Soft minimal and soft biminimal spaces, Int Jr. of Mathematical Sciences and Applications, Vol. 5, No. 2, 447-455.
[7] Ittanagi, B.M. 2014. Soft bitopological Spaces, International Journal of Computer Applications, Vol 107, No.7.
[8] Maki, H., Rao, K.C., Nagoor Gani, A. 1999. On generalized semi-open and preopen sets, Pure Appl. Math. Sci., 49, 17-29.
[9] Molodtsov, D.A. 1999. Soft Set Theory First Results. Comp.and Math.with App., Vol.37, 19-31.
[10] Molodtsov, D.A. 2001. The description of a dependence with the help of soft sets, Jr.Comput. Sys.Sc.Int., 40, 977-984.
[11] Molodtsov, D.A. 2004. The theory of soft sets (in Russian), URSS publishers, Moscow.
[12] Noiri, T., Popa, V. 2009. A generalized of some forms of g-irresolute functions, European J. of Pure and Appl. Math. 2(4), 473-493.
[13] Shabir, M., Naz, M. 2011. On soft topological spaces, Comput. Math. Appl., 61, 1786-1799.
[14] Shanin, N.A. 1943. On separation in topological spaces, Dokl. Akad. Nauk SSSR, 38, 110-113.
[15] Popa, V., Noiri, T. 2000. On M-continuous Functions, Anal. Univ.Dunarea de JosGalati, Ser. Mat. Fiz. Mec. Teor., Fasc. II, 18, No.23, 31-41.
[16] Tunapan, M. 2010. Some separation axioms in biminimal structure spaces, Int. Mathematical Forum, 5, no. 49, 2425-2428.
[17] Zorlutuna, I., Akdag, M., Min, W.K., Atmaca, S. 2012. Remarks on Soft Topological Spaces, Annals of Fuzzy Mathematics and Informatics, 3, 171-185.

Keywords
Soft sets, Soft biminimal space, Pairwise soft T0-space, Pairwise soft T1-space, Pairwise soft T2-space, Pairwise soft semi Hausdro space, Pairwise soft pseudo Hausdro space and Pairwise soft Uryshon space